Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest treatment for fatigue, poor appetite, weight loss, muscle pain and excessive sweating

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1989
Answered : 1980 Questions
Question
Weak , tired ,no appetite, lost weight, sweating, cold , muscle pain and weakness, going on a few months , getting worse, alot of stress at work, mom just passed away in XXXXXXX

Heart beat rapid, but no pain.
Thu, 19 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Kathy Robinson 1 hour later
Brief Answer:
multiple causes

Detailed Answer:
Hello and thank you for the question,
You have many stressors that may be causing your symptoms. The first thing you need to do is to see a doctor and get some basic labs done to make sure you do not have something like a thyroid disorder or anemia that can be easily treated. Next, make sure that you are adequately grieving your mother's death. If you do not feel that your grief is normal or if you need help then see a counselor.
Do what you can to lower stress at work, even if it means just not worrying about it so much. A counselor may help with this also.
Exercise every day, even if it is just walking for 10-15 minutes. Get plenty of sleep and eat healthy foods as much as possible.
I hope you get some answers soon,
Dr. Robinson
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor